# SDR SIMA20190126002

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- Aircraft time: 33,352 hours, 29,419 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PACK 2 OVHT PRESENTED RESET PACK MESSAGE CAME BACK. UNABLE TO CONTROL CABIN TEMP-C/A-T/S PER FIM 21-60-00-810-810-A. REMOVED AND REPLACED NR 2 PACK DUAL TEMP CONTROL VALVE IAW AMM 21-60-01. OPS CHECKS GOOD IAW AMM 21-51-00. PACK RAN FOR 45 MINUTES WITH NO TROUBLE.
